# SDR CA140709007

- Difficulty date: July 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 20,969 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 30739501
- Condition: Worn
- Location: Itt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND OPERATIONS IT WAS NOTED THAT THE ENGINE ITT WAS FLUCTUATING, TROUBLESHOOTING OF THE ITT SYSTEM SHOWED A SECTION OF THE ITT HARNESS OUTER PROTECTIVE CODE MISSING.  REPLACED THE ITT HARNESS.
